# SDR AALA202303308741

- Difficulty date: September 8, 2022
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 59,764 hours, 25,319 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER - VISUAL INDICATION OF A CRACK IN THE LOWER SKIN AT STAB STA 101.90 LOCATED 18 INCHES FROM THE AFT SPAR. **SUPPLEMENTAL REPORT FOR AALA202209098741: REPAIRED SKIN PER SRM 55-10-01 AND EA 338490.** (CLOSED)
